Alert archive / California / Red Flag Warnings in 2017
Red Flag Warning 10, NWS Sacramento, CA
NWS Sacramento, CA issued this red flag warning at Sep 23, 2017, 4:30 AM PDT. It took effect at Sep 23, 2017, 2:00 PM PDT. It was in force for 4 days. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 23, 2017, 4:30 AM PDT (11:30 UTC)
- In effect from
- Sep 23, 2017, 2:00 PM PDT
- Expired
- Sep 27, 2017, 4:30 AM PDT
- In force
- 4 days
- Issued by
- NWS Sacramento, CA
The text
As transmitted.
333 WWUS86 KSTO 231130 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 430 AM PDT Sat Sep 23 2017 ...CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON THROUGH EARLY TUESDAY MORNING... .Gusty northerly or offshore winds will develop with warming and drying conditions beginning this afternoon over the northern and western Sacramento Valley and adjacent foothills, then expand southeastward late Sunday across portions of the Sierra Nevada through early Tuesday morning. The combination of offshore winds and dry airmass are expected to bring critical fire weather conditions. CAZ213-215>218-263-264-266-279-240000- /O.UPG.KSTO.FW.A.0007.170923T2100Z-170926T1200Z/ /O.NEW.KSTO.FW.W.0010.170923T2100Z-170926T1200Z/ Eastern Portion of Shasta/Trinity NF- Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta-Southeast Edge Shasta- Trinity NF and Western Portions of Tehama-Glenn Unit- Lake County Portion of Lake-Napa-Sonoma Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units-Eastern Mendocino NF- 430 AM PDT Sat Sep 23 2017 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM PDT TUESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR PORTIONS OF FIRE WEATHER ZONES 213, 215, 216, 217, 218, 263, 264, 266, AND 279... The National Weather Service in Sacramento has issued a Red Flag Warning, which is in effect from 2 PM this afternoon to 5 AM PDT Tuesday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire weather zone 213.Fire weather zone 215.Fire weather zone 216.Fire weather zone 217.Fire weather zone 218.Fire weather zone 263.Fire weather zone 264.Fire weather zone 266.Fire weather zone 279. * WIND...Northerly winds 10 to 20 mph with gusts 25 to 30 mph through the northern and western portions of the Sacramento Valley and adjacent exposed foothill ridges. Strongest foothill winds expected during overnight hours. * HUMIDITY...Daytime humidity of 12 to 20 percent with minimal humidity recovery overnight. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$ CAZ220-221-267>269-240000- /O.UPG.KSTO.FW.A.0007.170925T0000Z-170926T1200Z/ /O.NEW.KSTO.FW.W.0010.170925T0000Z-170926T1200Z/ Southern Motherlode From 1000 to 3000 Ft. Includes portions of Calaveras-Tuolumne Unit-Stanislaus NF West of the Sierra Crest- Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units- Northern Sierra Including Lassen NP and Plumas and Lassen NF/S West of the Sierra Crest (West of Evans Peak-Grizzly Peak- Beckworth Peak)- Northern Sierra Including the Tahoe and ElDorado NF/S West of the Sierra Crest- 430 AM PDT Sat Sep 23 2017 ...RED FLAG WARNING IN EFFECT FROM 5 PM SUNDAY TO 5 AM PDT TUESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 220, 221, 267, 268, AND 269... The National Weather Service in Sacramento has issued a Red Flag Warning, which is in effect from 5 PM Sunday to 5 AM PDT Tuesday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire weather zone 220.Fire weather zone 221.Fire weather zone 267.Fire weather zone 268.Fire weather zone 269. * WIND...Northeast winds 10 to 20 mph with gusts 25 to 30 mph over exposed ridges and stronger through aligned canyons. Strongest winds expected during overnight and morning hours. * HUMIDITY...Daytime humidity of 15 to 25 percent with the main concern being minimal humidity recovery overnight. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$ EK
7 follow-up statements
234 WWUS86 KSTO 232042 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 142 PM PDT Sat Sep 23 2017 ...CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON THROUGH EARLY TUESDAY MORNING... .Gusty northerly or offshore winds will develop with warming and drying conditions beginning this afternoon over the northern and western Sacramento Valley and adjacent foothills, then expand southeastward late Sunday across portions of the Sierra Nevada through early Tuesday morning. The combination of offshore winds and dry airmass are expected to bring critical fire weather conditions. CAZ213-215>218-263-264-266-279-241200- /O.CON.KSTO.FW.W.0010.170923T2100Z-170926T1200Z/ Eastern Portion of Shasta/Trinity NF- Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta-Southeast Edge Shasta- Trinity NF and Western Portions of Tehama-Glenn Unit- Lake County Portion of Lake-Napa-Sonoma Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units-Eastern Mendocino NF- 142 PM PDT Sat Sep 23 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY FOR FIRE WEATHER ZONES 213, 215, 216, 217, 218, 263, 264, 266, AND 279... * WIND...Northerly winds 10 to 20 mph with gusts 25 to 30 mph through the northern and western portions of the Sacramento Valley and adjacent exposed foothill ridges. Strongest foothill winds expected during overnight hours. * HUMIDITY...Daytime humidity of 12 to 20 percent with minimal humidity recovery overnight. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$ CAZ220-221-267>269-241200- /O.CON.KSTO.FW.W.0010.170925T0000Z-170926T1200Z/ Southern Motherlode From 1000 to 3000 Ft. Includes portions of Calaveras-Tuolumne Unit-Stanislaus NF West of the Sierra Crest- Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units- Northern Sierra Including Lassen NP and Plumas and Lassen NF/S West of the Sierra Crest (West of Evans Peak-Grizzly Peak- Beckworth Peak)- Northern Sierra Including the Tahoe and ElDorado NF/S West of the Sierra Crest- 142 PM PDT Sat Sep 23 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM 5 PM SUNDAY TO 5 AM PDT TUESDAY FOR FIRE WEATHER ZONES 220, 221, 267, 268, AND 269... * WIND...Northeast winds 10 to 20 mph with gusts 25 to 30 mph over exposed ridges and stronger through aligned canyons. Strongest winds expected during overnight and morning hours. * HUMIDITY...Daytime humidity of 15 to 25 percent with the main concern being minimal humidity recovery overnight. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
835 WWUS86 KSTO 241113 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 413 AM PDT Sun Sep 24 2017 ...CRITICAL FIRE WEATHER CONDITIONS THROUGH EARLY TUESDAY MORNING... .Gusty northerly or offshore winds over the northern and western Sacramento Valley and adjacent foothills will redevelop this afternoon and expand southeastward late today across portions of the Sierra Nevada through early Tuesday morning. The combination of offshore winds and dry airmass are expected to bring critical fire weather conditions. CAZ213-215>218-263-264-266-279-250000- /O.CON.KSTO.FW.W.0010.000000T0000Z-170926T1200Z/ Eastern Portion of Shasta/Trinity NF- Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta-Southeast Edge Shasta- Trinity NF and Western Portions of Tehama-Glenn Unit- Lake County Portion of Lake-Napa-Sonoma Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units-Eastern Mendocino NF- 413 AM PDT Sun Sep 24 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR PORTIONS OF FIRE WEATHER ZONES 213, 215, 216, 217, 218, 263, 264, 266, AND 279... * WIND...Northerly winds 10 to 20 mph with gusts 25 to 30 mph through the northern and western portions of the Sacramento Valley and adjacent exposed foothill ridges. Strongest foothill winds expected during overnight hours. * HUMIDITY...Daytime humidity of 10 to 20 percent with minimal humidity recovery overnight. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$ CAZ220-221-267>269-250000- /O.CON.KSTO.FW.W.0010.170925T0000Z-170926T1200Z/ Southern Motherlode From 1000 to 3000 Ft. Includes portions of Calaveras-Tuolumne Unit-Stanislaus NF West of the Sierra Crest- Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units- Northern Sierra Including Lassen NP and Plumas and Lassen NF/S West of the Sierra Crest (West of Evans Peak-Grizzly Peak- Beckworth Peak)- Northern Sierra Including the Tahoe and ElDorado NF/S West of the Sierra Crest- 413 AM PDT Sun Sep 24 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT TUESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR PORTIONS OF FIRE WEATHER ZONES 220, 221, 267, 268, AND 269... * WIND...Northeast winds 10 to 20 mph with gusts 20 to 25 mph over exposed ridges and stronger through aligned canyons. Strongest winds expected during overnight and morning hours. * HUMIDITY...Daytime humidity of 12 to 25 percent with the main concern being minimal humidity recovery overnight. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
914 WWUS86 KSTO 242038 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 138 PM PDT Sun Sep 24 2017 ...CRITICAL FIRE WEATHER CONDITIONS THROUGH EARLY TUESDAY MORNING... .Gusty northerly or offshore winds over the northern and western Sacramento Valley and adjacent foothills will redevelop this afternoon and expand southeastward late today across portions of the Sierra Nevada through early Tuesday morning. The combination of offshore winds and dry airmass are expected to bring critical fire weather conditions. CAZ213-215>218-263-264-266-279-251200- /O.CON.KSTO.FW.W.0010.000000T0000Z-170926T1200Z/ Eastern Portion of Shasta/Trinity NF- Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta-Southeast Edge Shasta- Trinity NF and Western Portions of Tehama-Glenn Unit- Lake County Portion of Lake-Napa-Sonoma Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units-Eastern Mendocino NF- 138 PM PDT Sun Sep 24 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY FOR FIRE WEATHER ZONES 213, 215, 216, 217, 218, 263, 264, 266, AND 279... * WIND...Northerly winds 10 to 20 mph with gusts 25 to 30 mph through the northern and western portions of the Sacramento Valley and adjacent exposed foothill ridges. Strongest foothill winds expected during overnight hours. * HUMIDITY...Daytime humidity of 10 to 20 percent with minimal humidity recovery overnight. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$ CAZ220-221-267>269-251200- /O.CON.KSTO.FW.W.0010.170925T0000Z-170926T1200Z/ Southern Motherlode From 1000 to 3000 Ft. Includes portions of Calaveras-Tuolumne Unit-Stanislaus NF West of the Sierra Crest- Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units- Northern Sierra Including Lassen NP and Plumas and Lassen NF/S West of the Sierra Crest (West of Evans Peak-Grizzly Peak- Beckworth Peak)- Northern Sierra Including the Tahoe and ElDorado NF/S West of the Sierra Crest- 138 PM PDT Sun Sep 24 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT TUESDAY FOR FIRE WEATHER ZONES 220, 221, 267, 268, AND 269... * WIND...Northeast winds 10 to 20 mph with gusts 20 to 25 mph over exposed ridges and stronger through aligned canyons. Strongest winds expected during overnight and morning hours. * HUMIDITY...Daytime humidity of 12 to 25 percent with the main concern being minimal humidity recovery overnight. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
806 WWUS86 KSTO 251143 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 443 AM PDT Mon Sep 25 2017 ...CRITICAL FIRE WEATHER CONDITIONS THROUGH EARLY WEDNESDAY MORNING... .Gusty northerly or offshore winds over the northern and western Sacramento Valley and adjacent foothills will redevelop again this afternoon and tonight into portions of the Sierra Nevada, continuing through early Wednesday morning. The combination of offshore winds and dry airmass are expected to bring critical fire weather conditions. CAZ213-215>218-220-221-263-264-266>269-279-260000- /O.EXT.KSTO.FW.W.0010.000000T0000Z-170927T1400Z/ Eastern Portion of Shasta/Trinity NF- Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta- Southern Motherlode From 1000 to 3000 Ft. Includes portions of Calaveras-Tuolumne Unit-Stanislaus NF West of the Sierra Crest- Southeast Edge Shasta-Trinity NF and Western Portions of Tehama- Glenn Unit-Lake County Portion of Lake-Napa-Sonoma Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units- Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units- Northern Sierra Including Lassen NP and Plumas and Lassen NF/S West of the Sierra Crest (West of Evans Peak-Grizzly Peak- Beckworth Peak)- Northern Sierra Including the Tahoe and ElDorado NF/S West of the Sierra Crest-Eastern Mendocino NF- 443 AM PDT Mon Sep 25 2017 ...RED FLAG WARNING NOW IN EFFECT UNTIL 7 AM PDT WEDNESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 213, 215, 216, 217, 218, 220, 221, 263, 264, 266, 267, 268, 269, AND 279... * WIND...Northeast winds 10 to 20 mph with gusts 20 to 25 mph through the northern and western portions of the Sacramento Valley and over exposed ridges and locally stronger through aligned canyons. Strongest foothill/mountain winds expected during overnight and morning hours. * HUMIDITY...Daytime humidity of 12 to 25 percent with the main concern being poor humidity recovery overnight. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
517 WWUS86 KSTO 252256 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 356 PM PDT Mon Sep 25 2017 ...CRITICAL FIRE WEATHER CONDITIONS THROUGH EARLY WEDNESDAY MORNING... .Gusty northerly or offshore winds over the northern and western Sacramento Valley and adjacent foothills will redevelop again this tonight into portions of the Sierra Nevada, continuing through early Wednesday morning. The combination of offshore winds and dry airmass are expected to bring critical fire weather conditions. CAZ213-215>218-220-221-263-264-266>269-279-270000- /O.CON.KSTO.FW.W.0010.000000T0000Z-170927T1400Z/ Eastern Portion of Shasta/Trinity NF- Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta- Southern Motherlode From 1000 to 3000 Ft. Includes portions of Calaveras-Tuolumne Unit-Stanislaus NF West of the Sierra Crest- Southeast Edge Shasta-Trinity NF and Western Portions of Tehama- Glenn Unit-Lake County Portion of Lake-Napa-Sonoma Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units- Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units- Northern Sierra Including Lassen NP and Plumas and Lassen NF/S West of the Sierra Crest (West of Evans Peak-Grizzly Peak- Beckworth Peak)- Northern Sierra Including the Tahoe and ElDorado NF/S West of the Sierra Crest-Eastern Mendocino NF- 356 PM PDT Mon Sep 25 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 AM PDT WEDNESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 213, 215, 216, 217, 218, 220, 221, 263, 264, 266, 267, 268, 269, AND 279... * WIND...Northeast winds 10 to 20 mph with gusts 20 to 25 mph through the northern and western portions of the Sacramento Valley and locally stronger through aligned canyons and over exposed ridges. Strongest foothill/mountain winds expected during overnight and morning hours. * HUMIDITY...Daytime humidity of 10 to 20 percent with the main concern being poor humidity recovery overnight. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
947 WWUS86 KSTO 262214 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 314 PM PDT Tue Sep 26 2017 ...CRITICAL FIRE WEATHER CONDITIONS THROUGH EARLY WEDNESDAY MORNING... .Gusty northerly or offshore winds will continue over the northern and western Sacramento Valley, adjacent foothills, and Sierra Nevada through Wednesday morning. The combination of offshore winds and dry airmass are expected to bring critical fire weather conditions. CAZ213-215>218-220-221-263-264-266>269-279-271400- /O.CON.KSTO.FW.W.0010.000000T0000Z-170927T1400Z/ Eastern Portion of Shasta/Trinity NF- Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta- Southern Motherlode From 1000 to 3000 Ft. Includes portions of Calaveras-Tuolumne Unit-Stanislaus NF West of the Sierra Crest- Southeast Edge Shasta-Trinity NF and Western Portions of Tehama- Glenn Unit-Lake County Portion of Lake-Napa-Sonoma Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units- Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units- Northern Sierra Including Lassen NP and Plumas and Lassen NF/S West of the Sierra Crest (West of Evans Peak-Grizzly Peak- Beckworth Peak)- Northern Sierra Including the Tahoe and ElDorado NF/S West of the Sierra Crest-Eastern Mendocino NF- 314 PM PDT Tue Sep 26 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 AM PDT WEDNESDAY FOR GUSTY WINDS and LOW HUMIDITY FOR FIRE WEATHER ZONES 213, 215, 216, 217, 218, 220, 221, 263, 264, 266, 267, 268, 269, AND 279... * WIND...Northeast winds 10 to 20 mph with gusts 20 to 25 mph through the northern and western portions of the Sacramento Valley and locally stronger through aligned canyons and over exposed ridges. Strongest foothill/mountain winds expected during overnight and morning hours. * HUMIDITY...Daytime humidity of 10 to 20 percent with the main concern being poor humidity recovery overnight. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
809 WWUS86 KSTO 271130 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 430 AM PDT Wed Sep 27 2017 CAZ213-215>218-220-221-263-264-266>269-279-271230- /O.CAN.KSTO.FW.W.0010.000000T0000Z-170927T1400Z/ Eastern Portion of Shasta/Trinity NF- Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta- Southern Motherlode From 1000 to 3000 Ft. Includes portions of Calaveras-Tuolumne Unit-Stanislaus NF West of the Sierra Crest- Southeast Edge Shasta-Trinity NF and Western Portions of Tehama- Glenn Unit-Lake County Portion of Lake-Napa-Sonoma Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units- Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units- Northern Sierra Including Lassen NP and Plumas and Lassen NF/S West of the Sierra Crest (West of Evans Peak-Grizzly Peak- Beckworth Peak)- Northern Sierra Including the Tahoe and ElDorado NF/S West of the Sierra Crest-Eastern Mendocino NF- 430 AM PDT Wed Sep 27 2017 ...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 213, 215, 216, 217, 218, 220, 221, 263, 264, 266, 267, 268, 269, AND 279... The National Weather Service in Sacramento has cancelled the Red Flag Warning. Northerly flow will slacken across the region today and Thursday while warm and dry conditions continue. Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this red flag warning went out at Sep 23, 3:58 AM PDT, 32 minutes earlier.
Area forecast discussion, Sep 23, 3:58 AM PDT, 32 minutes before
Area Forecast Discussion National Weather Service Sacramento CA 358 AM PDT Sat Sep 23 2017 .SYNOPSIS... Turning warmer and drier into next week with breezy north winds. && .DISCUSSION... Upper low will shift east into Utah Today leaving NorCal in a much drier...but breezy north flow. This will cause temps to warm back to around 80 degrees Today and into the 80's Sunday at valley locations. North wind gusts from 20 to 25 mph will be possible over the northern and central Sacramento valley from this afternoon through Monday. The warm-up will continue into Tuesday with readings from the upper 80's to low 90's for many locations...as Pacific ridge builds eastward. && .EXTENDED DISCUSSION (Wednesday THROUGH Saturday) Warm and dry weather dominates in the extended period as upper level ridging from the eastern Pacific continues to build over the area. An upper level low develops over the Great Basin and retrogrades over Southern California. This will act to limit warming over the region to some extent. Temperatures across interior NorCal will range from 5 to 10 degrees above seasonal normals through Friday. Valley highs will be in the low 90s through at least the end of the week. The foothill and mountain high temperatures will range from the 60s to the 80s. Northerly winds continue into Thursday, though not as strong as earlier in the week. EK/HEC && .AVIATION... VFR conditions expected for Valley TAF sites for the next 24 hours with clear skies. Low level wind shear is possible this morning through around 15z, with north surface winds around 5kt, north winds at 200 ft AGL around 30 kt. North winds expected to increase this afternoon gusting to around 20 to 25 kts in the Valley. && .STO WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Sunday afternoon through late Monday night for Carquinez Strait and Delta-Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft-Eastern Mendocino NF-Eastern Portion of Shasta/Trinity NF-Lake County Portion of Lake-Napa-Sonoma Unit-Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada- Yuba-Placer-Amador and ElDorado Units-Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft-Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta- Trinity and Butte Units-Northern Sierra Including Lassen NP and Plumas and Lassen NF/S West of the Sierra Crest (West of Evans Peak-Grizzly Peak-Beckworth Peak)-Northern Sierra Including the Tahoe and ElDorado NF/S West of the Sierra Crest-Southeast Edge Shasta-Trinity NF and Western Portions of Tehama-Glenn Unit- Southern Motherlode From 1000 to 3000 Ft. Includes portions of Calaveras-Tuolumne Unit-Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Stanislaus NF West of the Sierra Crest. &&
Nearby
Red Flag Warnings in California, 2017Every red flag warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.